Deep search:Searching for "zier curve" in 'KEYWORDGot 9 items.
index Title
1zier curves with shape parameter
Author(s):WANG Wen-tao, WANG Guo-zhao  Clicked:5910  Download:2436  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.6 P.497-501  DOI:10.1631/jzus.2005.A0497
2Two kinds of B-basis of the algebraic hyperbolic space
Author(s):LI Ya-juan, WANG Guo-zhao  Clicked:6059  Download:2349  Cited:9  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.7 P.750-759  DOI:10.1631/jzus.2005.A0750
3Rational offset approximation of rational Bézier curves
Author(s):CHENG Min, WANG Guo-jin  Clicked:4153  Download:2007  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.9 P.1561-1565  DOI:10.1631/jzus.2006.A1561
4Paths of algebraic hyperbolic curves
Author(s):Ya-juan LI, Li-zheng LU, Guo-zhao ...  Clicked:4465  Download:2504  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.6 P.816-821  DOI:10.1631/jzus.A071490
5A new method in highway route design: joining circular arcs by a single C-Bézier curve with shape pa...
Author(s):Hua-hui CAI, Guo-jin WANG  Clicked:5309  Download:3317  Cited:9  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.4 P.562-569  DOI:10.1631/jzus.A0820267
6PH-spline approximation for Bézier curve and rendering offset
Author(s):ZHENG Zhi-hao, WANG Guo-zhao  Clicked:4161  Download:2012  Cited:1  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.3 P.343-349  DOI:10.1631/jzus.2004.0343
7A class of quasi Bézier curves based on hyperbolic polynomials
Author(s):SHEN Wan-qiang, WANG Guo-zhao  Clicked:3856  Download:1807  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.100 P.116-123  DOI:10.1631/jzus.2005.AS0116
8Shape modification of Bézier curves by constrained optimization
Author(s):WU Qing-biao, XIA Fei-hai  Clicked:3556  Download:1922  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.100 P.124-127  DOI:10.1631/jzus.2005.AS0124
9Optimal multi-degree reduction of Bézier curves with G1-continuity
Author(s):Lu Li-Zheng, Wang Guo-Zhao  Clicked:4248  Download:1743  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.101 P.174-180  DOI:10.1631/jzus.2006.AS0174
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE